# SDR SWAA2025052373802

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N8762Q
- Make and model: Boeing 737-8
- Aircraft serial: 67216
- Aircraft time: 9,406 hours, 4,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED DOOR ASSIST HANDLE IS LOOSE <[01].  TIGHTENED FED DOOR ASSIST HANDLES PER AMM 52-11-31-400-801 STEP 3.F.(2);  [02] VERIFIED CORRECTIVE ACTION COMPLETE.
